# SDR SWAA2020010925698

- Difficulty date: January 9, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORZ STAB IN-SPAR RIB STA 120.3; 2ND RIB HAS CRACK AT BOTTOM / VERIFIED PART 55100003-01 IAW DWG 55100003 REV B ATAG #WN1882 NDT VERIFIED NO DEFECTS IAW NDT 51-00-00- PROCEDURES 23 AND 16 LOCATED AND DRILLED HOLES IAW SRM 55-10-09-2R-4 FIG 202 VIEW A. TREATED IAW AMM 51-21-41-370-803 PRIMED IAW AMM 51-21-72-370-804 INSTALLED REPAIR PARTS IAW SRM 51-40-02-OG-0 AND SRM 55-10-09-2R-4 FIG 202 VIEW A
